A communication problem and directed triple systems

Gyárfás, András and Schelp, RH (1998) A communication problem and directed triple systems. DISCRETE APPLIED MATHEMATICS, 85 (2). pp. 139-147.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: http://eprints.sztaki.hu/id/eprint/1713

Update Item Update Item